# SDR CA061122004

- Difficulty date: November 22, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Engine: Pwa PW123D
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SEE REPORT ATTACHED REGARDING SMOKE IN THE EXHAUST DURING ENGINE SHUTDOWN.  ENGINE S/N AG0060 DISASSEMBLY OF ENGINE REVEALED LARGE AMOUNT OF COKED OIL IN THE TURBINE SUPPORT CASE (NR 5 BEARING VENT TUBE AREA), WHICH IS TYPICALLY INDICATIVE OF CRACKS IN THE NR 5 BEARING SUPPORT AREA OF THE GAS GENERATOR CASE. OIL FROM THESE CRACKS CONTAMINATED THE P3 AIR SYSTEM. (TC# 20061122004)
